Topic: help
View Single Post
  #1  
October 10th, 2013, 02:34 PM
enallen enallen is offline
Regular
Join Date: Nov 2012
Posts: 71
Hey Ladies,

Posted this on the loss board, but thought you guys could help me here as well.

It's been a while since I've been on here but I had a shocking revelation today and had to ask for yall's opinions. My husband and I concieved in Dec 2012 and lost that child in Feburary 2013. In late December, we discovered that my husband had low testosterone and he started recieving shots for this. We waited two months after the loss and then began actively trying to concieve again. Today it just occured to me that the shots could be part of the problem. When I googled this sure enough these shots cause low sperm count, and can make some men sterile. I am so upset that we were not made aware of this side effect, yet so relieved that we have some kind of answer, if that makes sense? I called his primary care physician who seemed to be shocked that this was a side effect (we live in very rural TN). Anyway, we will not be returning to this doctor and are curious if any of you all had similar experiences or know of anyways to improve sperm count?? Thank you all so much for your support!! - See more at: http://www.justmommies.com/forums/f1....fevsJet0.dpuf (SHOCKED. (loss mentioned))
Reply With Quote